Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Changes in skin, thinning on arm, chapping skin on hands, wrinkles on palms and feet with burning. Cause?

Dear Doctor, I have been experiencing some changes on my skin not for particular area but for whole my skin.First of all i noticed some thinning on my arm ,than chapping skin on my hands and sudden wrinkles in my plams,also some wrinkles emerge on my feet .Than i feel the skin in my plams and under my feet gets thicker causing some sort of mild burning on the skin.Could you please help me to find out what s going on?
Asked On : Fri, 18 Jan 2013
Answers:  1 Views:  99
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Changes in th skin u observed are mainly xerosis of the skin.sudden changes like this can occur in thyroid disorders.first of all rule out thyroid disorders.rule out SLE and scleroderma by getting antinuclear,antids rna and anti ss antibiotics .treatment consists of moistrrisers and according to the reports
Answered: Wed, 31 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor